# SDR COM60490

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 601R751461
- Condition: Defective
- Location: Nlg Steeriug
- Part time: 3,387 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NLG STEERING IS INOP.  REPLACED THE NLG SELECTOR VALVE.
